Journal of Mathematics of Kyoto University

The Picard group of the moduli space of stable sheaves on a ruled surface

Kōta Yoshioka

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 36, Number 2 (1996), 279-309.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250518550

Digital Object Identifier
doi:10.1215/kjm/1250518550

Mathematical Reviews number (MathSciNet)
MR1411332

Zentralblatt MATH identifier
0893.14010

Subjects
Primary: 14D20: Algebraic moduli problems, moduli of vector bundles {For analytic moduli problems, see 32G13}
Secondary: 14C22: Picard groups 14J26: Rational and ruled surfaces

Citation

Yoshioka, Kōta. The Picard group of the moduli space of stable sheaves on a ruled surface. J. Math. Kyoto Univ. 36 (1996), no. 2, 279--309. doi:10.1215/kjm/1250518550. https://projecteuclid.org/euclid.kjm/1250518550


Export citation